Article citationsMore>>

T. Kaczorek, “Stability of Positive Continuous-Time Linear Systems with Delays,” Bulletin of the Polish Academy of Sciences, Vol. 57, No. 4, 2009, 395-398. doi:10.2478/v10175-010-0143-y

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.